RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 4, Pages 529–536 (Mi mz7873)  

Necessary convergence conditions for series $\sum a_nS_n$ in the case of identically distributed independent random quantities

V. F. Gaposhkin


Abstract: Necessary (in some cases also sufficient) conditions are obtained for convergence of the series $\sum a_nS_n$ where $S_n=\sum_1^n\xi_k$, $\xi_k$ are independent random quantities. The cases in which $\xi_k$ are symmetrical or identically distributed quantities are investigated in more detail.

Full text: PDF file (476 kB)

English version:
Mathematical Notes, 1976, 20:4, 852–857

Bibliographic databases:

UDC: 517
Received: 25.03.1975

Citation: V. F. Gaposhkin, “Necessary convergence conditions for series $\sum a_nS_n$ in the case of identically distributed independent random quantities”, Mat. Zametki, 20:4 (1976), 529–536; Math. Notes, 20:4 (1976), 852–857

Citation in format AMSBIB
\Bibitem{Gap76}
\by V.~F.~Gaposhkin
\paper Necessary convergence conditions for series $\sum a_nS_n$ in the case of identically distributed independent random quantities
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 529--536
\mathnet{http://mi.mathnet.ru/mz7873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=423490}
\zmath{https://zbmath.org/?q=an:0372.60065}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 852--857
\crossref{https://doi.org/10.1007/BF01098902}


Linking options:
  • http://mi.mathnet.ru/eng/mz7873
  • http://mi.mathnet.ru/eng/mz/v20/i4/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019